# SDR UIEA2021080301699

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1113
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK TEMP ON CLIMBOUT. L PACK OPERATES NORMALLY ON GROUND WITH APU AIR.  ON ENGINES SURGING WAS NOTICED FOLLOWED BY EICAS MESSAGE.  REPEAT WRITE-UP( C/W WO# 84275 REV. D REMOVED AND REPLACED L/H FLOW CONTROL AND SHUT OFF VALVE IAW AMM 21-51-01. OPS CHECK GOOD. )
